# SDR DALA2023050403462

- Difficulty date: May 3, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N529DT
- Make and model: Airbus A320*
- Aircraft serial: 11277
- Aircraft time: 44 hours, 14 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

SHIP 5029 - FLIGHT 0413 MISC/DE - DUE TO A BRAKES NORM BRK FAULT. CORRECTIVE ACTION: R/R NORMAL BRAKE SERVO VALVE 1 (15GG). OPS CHECK GOOD. (2750575)
